# SDR AALA2020072219014

- Difficulty date: July 20, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 68,486 hours, 26,643 cycles
- Engine: Iae V2527A5
- Engine time: 60,806 hours, 23,737 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5QEC
- Part serial: V11057
- Condition: Slow
- Location: Left
- Part time: 60,806 hours, 23,737 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  REJECTED TAKEOFF FOR SLOW LEFT ENGINE ACCELERATION BETWEEN 1.05 EPR AND FLEX POWER SETTING. IT WAS PROBABLY DUE TO HIGH AIRPORT ELEVATION. REJECTED WELL BELOW 80KTS.  PERFORMED NR 1 ENG HIGH POWER ASSURANCE TEST IAW JOB CARD 26L00071014 LOW POWER OR SLOW HUNG ACCELERATION TEST ON  NR 1 ENG IAW AMM 73-00-000810-880-A-13. ACCELERATION & DECELERATION TEST IAW MM 71-00-00-700-011-B13, STEP 4, (6A). OPS CHECKED GOOD. OK TO RETURN TO SERVICE.
